Okay so I took plan b 2 times in about a week or so and it has now been 4ish days since the last pill and I am experiencing brown discharge. I didnt think anything of it at first (actually I was very excited because that is how my period usually starts and ends so I thought I was just finally getting my period.) The brown discharge only lasted about a tampon and a half and then nothing after that, so is that in place of my period or could I still be pregnant or what?
It's totally normal & is caused by the Plan B. It is not your period.
It's one of the hormonal symptoms you can get from the drug. Along with the others I mentioned (You are likely to get lots of hormonal symptoms, such as nausea, fatigue, cramping, spots, back ache, bloating, sore/leaking breasts etc.) in the other post.
Yes, you could still conceive. In a couple of weeks, if you still don't have your period (which is very possible, just because of the Plan B delaying your cycle), you can do a pregnancy test. You need to wait a couple of weeks, before it will show up on a test if you are pregnant.
You could find you have hormonal symptoms for a couple of weeks. That can happen with Plan B. It effects me in that way, too.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Feb 2015 • 1 answer
Updated 14 Apr 2015 • 1 answer
Updated 18 Sep 2015 • 1 answer
I know brown discharge is normal after taking a Plan B, and it can last a few weeks. However, is it?
Updated 2 Aug 2017 • 2 answers
Updated 30 Aug 2017 • 1 answer